advertisement
Question
Posted by: Christel | 2004/10/29

Thanx :-)

Hallo Cybershrink
Just want to thank you. I wrote a while back about my shrink who was always cancelling appointments and about my fear of telling him about the eating disorder part of my problems. Just wana say I told him what was on my mind and am really glad I did - I really feel I am benefiting from the therapy as well as the medication I am taking (Nuzak and Buspar).

I cant afford to see a psychiatrist and you have been very helpful concerning advise on medication - I always ask here about such issues and then go to my GP - thanks -my GP didnt even know that Buspar was still available in SA and I would never have asked about it if it wasnt for you .

Obviously I still have my ups and downs - cant expect pills to fix EVERYTHING but I hardly recognize myself -I am SO much more relaxed now - was always terribly anxious and obsessed and now I cant even remember when last I felt like I was going to have a panic attack. YOu also once suggested that I may need a higher dose of Nuzak (now on 40mg instead of 20mg) which also helped alot.

Two more questions: for how long can on safely use Buspar? (been on it for four months now) and secondly I have quite a tremor - could this be the medication and should I be concerned - would rather be jittery than depressed?

Thank you for all the help and advice and for always reponding soon.
Christel.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Thanks for your followup, Christel, I'm pleased I was helpful. If ever there's a good time and place for telling someone what;s on your mind, surely it's when speaking to your shrink ? And I'm pleased to hear the medication seems to be suiting you.
And you're so right, pills can be very helpful, but much important work remains up to you. I don't think you need to be worried about the tremor, but it's hard to teel from a distance --- this is where your GP, or even better a shrink, could advise best after asessing you in person. You should be fine continuing on buspar for some years if needs be. Eventually, you may want to see a psychiatrist for a re-assessment when you have been stable and well for a year or so, to decide with his advice whether the time has come, to come off the medication. Keep well !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Adam | 2004/10/30

Maybe this is the opportunity to add all our voices in a choir, and I thankfully add my: THANKS CS!!

Reply to Adam
Posted by: Wildberry | 2004/10/30

I just wanted to say it's a gracious gesture to thank CyberShrink. I don't think a great many people do.

Reply to Wildberry

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement